Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Spotting, heavy bleeding. Taking contraceptive pills. Is it normal?

i have just finished my first lot of pills and having my 7 day break tomorrow but half way through i noticed spotting but it got heavier a few days later. it has now got lighter is this normal? should i have my 7 day break tomorrow or should i carry on with my next set of pills. is what happening normal or should i be worried. i am taking yasmin by the way
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
it is not uncommon to have some spotting when you first start using birth control pills, and it may even continue for a few months. however, you can expect it to stop and your periods should be regular after a few months. if it continues despite using the pills every day, ask you doctor if he/she can switch you to another pill and to check to make sure there is no other reason for the spotting such as some kind of infection or polyp. however, that is rare, and I don't think you need to worry at this point. I hope this is helpful, please let me know if you have any more questions.
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor